Alert archive / Arizona / Flash Flood Watches in 2012

Flash Flood Watch 6, NWS Phoenix, AZ

September 6, 2012

NWS Phoenix, AZ issued this flash flood watch at Sep 6, 2012, 1:35 PM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2012, 1:35 PM MST (20:35 UTC)
Expired
Sep 7, 2012, 2:00 AM MST
In force
12 hr
Issued by
NWS Phoenix, AZ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WGUS65 KPSR 062035
FFAPSR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PHOENIX AZ
135 PM MST THU SEP 6 2012

...LOCALLY HEAVY RAIN POSSIBLE THIS AFTERNOON THROUGH EARLY FRIDAY
MORNING...

.SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE
ACROSS PORTIONS OF SOUTHERN GILA COUNTY THIS AFTERNOON AND EVENING.
FLASH FLOODING IS POSSIBLE IN MANY AREAS...ESPECIALLY THOSE THAT HAVE
RECENTLY RECEIVED PRECIPITATION IN THE LAST COUPLE OF DAYS.

AZZ024-070900-
/O.NEW.KPSR.FF.A.0006.120906T2035Z-120907T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
TOP-OF-THE-WORLD
135 PM MST THU SEP 6 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF EAST-CENTRAL ARIZONA...
  INCLUDING THE FOLLOWING AREA...IN EAST-CENTRAL ARIZONA...SOUTHERN
  GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. THIS INCLUDES THE
  CITIES OF ROOSEVELT AND GLOBE...AND THE SUNFLOWER BURN AREA.

* THROUGH LATE TONIGHT

* THE ATMOSPHERE OVER SOUTH-CENTRAL ARIZONA IS VERY MOIST AND
  UNSTABLE OVER THE LOWER DESERTS. ANY STORMS THAT FORM WILL BE SLOW
  MOVING AND WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL.

* HEAVY RAINS ARE POSSIBLE...UP TO TWO INCHES IN ONE HOUR WITH SOME
  STORMS. THIS WILL LEAD TO URBAN AND SMALL STREAM FLOODING AS WELL
  AS THE POSSIBILITY OF FLASH FLOODING IN SOME AREAS. NORMALLY DRY
  CREEK AND WASHES...NAMELY SYCAMORE CREEK...CAMPAIGN CREEK AND PINTO
  CREEK ARE SOME OF THE DRAINAGES THAT COULD SEE HEIGHTENED FLOWS
  DUE TO HEAVY RUNOFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER
DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE
WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE
IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH
FLOOD WARNING BE ISSUED.

&&

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT

WEATHER.GOV/PHOENIX

$$
1 follow-up statement
244 
WGUS65 KPSR 062139
FFAPSR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PHOENIX AZ
239 PM MST THU SEP 6 2012

...LOCALLY HEAVY RAIN POSSIBLE THIS AFTERNOON THROUGH EARLY FRIDAY
MORNING...

.SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE
ACROSS PORTIONS OF SOUTHERN GILA COUNTY...NORTHERN PINAL COUNTY AND
SOUTHERN MARICOPA COUNTY...THIS AFTERNOON AND EVENING. FLASH
FLOODING IS POSSIBLE IN MANY AREAS...ESPECIALLY THOSE THAT HAVE
RECENTLY RECEIVED PRECIPITATION IN THE LAST COUPLE OF DAYS.

AZZ027-028-070545-
/O.EXA.KPSR.FF.A.0006.000000T0000Z-120907T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...GILA BEND...APACHE JUNCTION...
CASA GRANDE...FLORENCE
239 PM MST THU SEP 6 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH-CENTRAL ARIZONA...
  INCLUDING THE FOLLOWING AREAS...IN SOUTH-CENTRAL ARIZONA...
  NORTHWEST AND NORTH CENTRAL PINAL COUNTY AND SOUTHWEST MARICOPA 
  COUNTY.

* UNTIL 2 AM MST FRIDAY

* THE ATMOSPHERE OVER SOUTH-CENTRAL ARIZONA IS VERY MOIST AND 
  UNSTABLE OVER THE LOWER DESERTS. ANY STORMS THAT FORM WILL BE SLOW 
  MOVING AND WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. 

* HEAVY RAINS ARE POSSIBLE...UP TO TWO INCHES IN ONE HOUR WITH SOME
  STORMS. THIS WILL LEAD TO URBAN AND SMALL STREAM FLOODING AS WELL
  AS THE POSSIBILITY OF FLASH FLOODING IN SOME AREAS. NORMALLY DRY
  CREEK AND WASHES COULD SEE HEIGHTENED FLOWS DUE TO HEAVY RUNOFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER
DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE
WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE
IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH
FLOOD WARNING BE ISSUED.

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER
RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS
AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE
INTERNET AT

WEATHER.GOV/PHOENIX

$$

AZZ024-070545-
/O.CON.KPSR.FF.A.0006.000000T0000Z-120907T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
TOP-OF-THE-WORLD
239 PM MST THU SEP 6 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM MST FRIDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST-CENTRAL ARIZONA...INCLUDING THE FOLLOWING AREA...
  IN EAST-CENTRAL ARIZONA...SOUTHERN GILA COUNTY/TONTO NATIONAL 
  FOREST FOOTHILLS.

* UNTIL 2 AM MST FRIDAY

* THE ATMOSPHERE OVER SOUTH-CENTRAL ARIZONA IS VERY MOIST AND 
  UNSTABLE OVER THE LOWER DESERTS. ANY STORMS THAT FORM WILL BE SLOW 
  MOVING AND WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. 

* HEAVY RAINS ARE POSSIBLE...UP TO TWO INCHES IN ONE HOUR WITH SOME 
  STORMS. THIS WILL LEAD TO URBAN AND SMALL STREAM FLOODING AS WELL 
  AS THE POSSIBILITY OF FLASH FLOODING IN SOME AREAS. NORMALLY DRY 
  CREEK AND WASHES...NAMELY SYCAMORE CREEK...CAMPAIGN CREEK AND 
  PINTO CREEK ARE SOME OF THE DRAINAGES THAT COULD SEE HEIGHTENED 
  FLOWS DUE TO HEAVY RUNOFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER
DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE
WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE
IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH
FLOOD WARNING BE ISSUED.

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT

WEATHER.GOV/PHOENIX

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood watch went out at Sep 6, 9:25 AM MST, 4 hours 10 minutes earlier.

Area forecast discussion, Sep 6, 9:25 AM MST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
925 AM MST THU SEP 6 2012

.SYNOPSIS...
A VERY MOIST AND UNSTABLE MONSOON AIRMASS WILL CONTINUE TO COVER
THE REGION THROUGH THE WEEKEND...AND LEAD TO A CHANCE OF MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY.
THUNDERSTORM COVERAGE AND INTENSITY WILL VARY FROM DAY TO DAY...WITH
SOMEWHAT BETTER CHANCES EXPECTED OVER THE WEEKEND AND INTO NEXT
MONDAY. HIGH TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY BELOW
SEASONAL NORMALS EACH DAY GIVEN THE HIGH MOISTURE CONTENT IN THE
ATMOSPHERE.

&&

.DISCUSSION...
LATEST 12Z PSR SOUNDING WAS QUITE MOIST WITH A PWAT NEAR 1.8
INCHES...ALSO CONFIRMED BY THE TEMPE GROUND-BASED GPS-IPW.
MEANWHILE...VISIBLE SATELLITE IMAGERY REVEALS A WELL-DEFINED MCV
EMBEDDED WITHIN A BROADER MID-LEVEL TROUGH DRAPED ACROSS CENTRAL
SONORA. CONVECTION HAS ALREADY INITIATED ACROSS THE HIGHER PEAKS OF
SE AZ...AND IS LIKELY BEING ENHANCED BY THE PVA AND LARGER SCALE
ASCENT AHEAD OF THE VORT MAX. GIVEN THE WEAK SW-S-SELY FLOW ACROSS
SOUTHERN AZ...IT IS LIKELY THAT MUCH OF THE AFTERNOON SHOWERS AND
THUNDERSTORMS WILL REMAIN CONFINED TO THE SOUTHERN PART OF THE
STATE. SUITE OF LOCAL/NATIONAL WRF RUNS ALSO BEAR THIS OUT AND THE
PLAN IS TO INCREASE POPS SOMEWHAT ACROSS THE SOUTHERN TIER OF THE
FORECAST AREA...MAINLY FROM YUMA COUNTY INTO PINAL COUNTY. MAIN
IMPACTS REMAIN HEAVY RAIN...LOCALIZED FLOODING AND ISOLATED STRONG
WIND GUSTS.

&&

.PREVIOUS DISCUSSION...
INITIALLY...EAST-TO-WEST ORIENTED RIDGE AXIS WILL REMAIN ACROSS
SOUTHERN ARIZONA...GIVING A SELY TO SLY STEERING FLOW ACROSS MUCH OF
THE AREA. WIND FIELDS ALOFT WILL BE LIGHT LEADING TO A MOSTLY PULSE
CHARACTER TO THE THUNDERSTORMS. UPPER STREAMLINES WILL TEND TO BE
LAMINAR OR ANTICYCLONICALLY CURVED WITH LITTLE DEFORMATION OR
DIFLUENCE. WITH NO SIGNIFICANT DISTURBANCES MOVING THROUGH THE FLOW
STORMS WILL TEND TO FORM FIRST OVER HIGHER TERRAIN THEN MOVE INTO
THE DESERTS WHERE BOUNDARY INTERACTION WILL PLAY THE GREATEST ROLE
IN CONTINUED STORM DEVELOPMENT AND PROPAGATION. LATEST GUIDANCE DOES
SUGGEST A BIT OF A CHANGE COMING FOR THE WEEKEND...WITH
THUNDERSTORMS CHANCES IMPROVING. UPPER HIGH CENTER IS FORECAST TO
SHIFT TO OUR NORTH/NORTHWEST AND STEERING FLOW BECOMES A BIT
STRONGER AND RATHER DEEP EASTERLY. ALSO...A MODEST INVERTED TROF
MOVES IN FROM THE EAST AND SHIFTS INTO SOUTHWEST ARIZONA/SOUTHEAST
CALIFORNIA BY SUNDAY. AS SUCH POPS HAVE BEEN RAISED 5-10 PERCENT
ACROSS MUCH OF THE AREA WITH CHANCE NUMBERS ACROSS MOST OF THE LOWER
DESERTS BY SUNDAY AFTERNOON AND EVENING...EVEN IN SOUTHEAST
CALIFORNIA. THE INVERTED TROF PERSISTS OVER ARIZONA INTO THE EVENING
ON MONDAY LEADING TO ENHANCED CHANCES FOR THUNDERSTORM ESPECIALLY
OVER SOUTH CENTRAL ARIZONA.

FOR TUESDAY INTO THE MIDDLE OF THE WEEK...GFS AND ECMWF START TO
DIVERGE IN THEIR SOLUTIONS. GFS BRINGS A LARGE UPPER TROF INTO THE
WEST...AND THE SOUTHERN EXTENT OF THIS TROF BRINGS A DRYING
SOUTHWESTERLY WINDFLOW INTO ARIZONA...KICKING THE WEATHER
DISTURBANCE AWAY TOWARDS THE NORTHEAST AND GRADUALLY DRYING OUT THE
CWA FROM THE WEST. THIS DRYING DOES NOT REALLY OCCUR WITH THE
EMCWF...WHICH MORE OR LESS PARKS THE INVERTED TROF/UPPER LOW RIGHT
OVER CENTRAL ARIZONA TUESDAY AND MOVES IT VERY LITTLE THRU
WEDNESDAY. AS SUCH MOISTURE REMAINS PLENTIFUL OVER MOST OF ARIZONA
AND CHANCES FOR STORMS ARE ELEVATED. MEX MOS POPS FOR PHOENIX ON
WEDNESDAY SHOW JUST A 6 PERCENT CHANCE FOR STORMS...COMPARED TO
NEARLY 30 PERCENT FROM THE ECEPHX EUROPEAN MOS. FEEL THAT THE GFS
SOLUTION IS BETTER AND FITS CLIMATOLOGY FOR EARLY TO MID SEPTEMBER
SO FORECASTS TEND TO FOLLOW THE GFS MORE...THO WE WILL KEEP AT LEAST
A SLIGHT CHANCE FOR AFTN/EVE STORM ACROSS THE CENTRAL DESERTS THRU
MID WEEK IN A NOD TO THE ECMWF SOLUTION.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL...
MOSTLY CLEAR SKIES THAT NOW PREVAIL OVER REGION WILL LIKELY
TRANSITION TO SCT-BKN MID TO HIGH-LEVEL CIGS THIS AFTERNOON AS
THUNDERSTORM ACTIVITY DEVELOPS TO THE NORTH AND EAST OF PHOENIX.
THESE THUNDERSTORMS COULD IMPACT THE TERMINALS LATE THIS AFTERNOON
AND EVENING...BUT CONFIDENCE IS TOO LOW TO INCLUDE IN THE TAFS AT
THIS TIME. CURRENT WESTERLY WINDS AT KPHX LIKELY WILL BECOME LIGHT
AND VARIABLE FOR A TIME AROUND AND JUST AFTER SUNRISE...THEN BECOME
WESTERLY AGAIN THIS AFTERNOON AND EVENING.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...ISOLATED
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...BUT COVERAGE
WILL REMAIN FAIRLY SPARSE AND NOT ENOUGH CONFIDENCE TO MENTION IN
TAFS. EXPECTING TO SEE INCREASING MID AND HIGH CLOUDS DURING THE DAY
TODAY. WINDS WILL GENERALLY REMAIN OUT OF A SOUTHERLY DIRECTION AT
KBLH...AND FROM A WESTERLY DIRECTION AT KIPL.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SATURDAY THROUGH WEDNESDAY...
MONSOON MOISTURE IS EXPECTED TO REMAIN ACROSS THE REGION THROUGH
MONDAY AS UPPER HIGH PRESSURE REMAINS OVER NEW MEXICO...KEEPING A
MOIST SOUTHERLY FLOW GOING OVER REGION. FLOW ALOFT IS THEN EXPECTED
TO BECOME MORE WESTERLY ON TUESDAY AND WEDNESDAY...AS THE HIGH
CENTER SHIFTS SOUTHWARD INTO OLD MEXICO. AS A RESULT...CHANCES FOR
THUNDERSTORMS ARE EXPECTED TO DECREASE ON TUESDAY AND WEDNESDAY.
MINIMUM RELATIVE HUMIDITIES WILL REMAIN FAIRLY MOIST AND RANGE FROM
25 TO 40 PERCENT...BEFORE DRYING SLIGHTLY ON TUESDAY AND WEDNESDAY.
TEMPERATURES WILL REMAIN NEAR SEASONAL NORMALS THROUGH THE PERIOD.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH
PREVIOUS DISCUSSION...CB
AVIATION...PERCHA/NOLTE
FIRE WEATHER...PERCHA
Hazardous weather outlook, Sep 6, 6:07 AM MST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
607 AM MST THU SEP 6 2012

AZZ021>024-026>028-071300-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
607 AM MST THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH-
CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ARE EXPECTED WITH THE BEST CHANCES OVER THE HIGHER
TERRAIN EAST OF PHOENIX. THE PRIMARY WEATHER HAZARDS INCLUDE GUSTY
WINDS IN EXCESS OF 40 MPH...LOCALLY HEAVY RAIN WITH LOCALIZED
FLOODING OF ROADS AND WASHES...PATCHY BLOWING DUST AND DEADLY CLOUD
TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE WILL BE AN INCREASING CHANCE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCE OCCURRING THIS
WEEKEND AND INTO MONDAY...AS INCREASING MONSOON MOISTURE INTERACTS
WITH A SLOW MOVING WEATHER DISTURBANCE. THE PRIMARY WEATHER HAZARDS
INCLUDE LOCALLY HEAVY RAIN AND LOCALIZED FLOODING OF ROADS AND
WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST AND
DEADLY CLOUD TO GROUND LIGHTNING. SOME DRYING FROM THE WEST IS
POSSIBLE AFTER TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

AZZ020-025-CAZ030>033-071300-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
607 AM MST THU SEP 6 2012 /607 AM PDT THU SEP 6 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS. THE PRIMARY WEATHER HAZARDS INCLUDE GUSTY
WINDS IN EXCESS OF 45 MPH...BRIEF HEAVY RAIN WITH LOCALIZED FLOODING
OF ROADS AND WASHES...PATCHY BLOWING DUST AND SAND AND DEADLY CLOUD
TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE WILL BE A GRADUALLY INCREASING CHANCE FOR MAINLY AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCE SUNDAY INTO
MONDAY. SOME DRYING FROM THE WEST IS EXPECTED BEGINNING ON TUESDAY.
THE PRIMARY WEATHER HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 45
MPH...LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS AND
WASHES...PATCHY BLOWING DUST AND SAND AND DEADLY CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 5:32 PM MSTSpecial Weather StatementPSR43 min
Sep 5, 5:38 PM MSTAreal Flood AdvisoryPSRLa Paz112 min
Sep 5, 7:35 PM MSTAreal Flood AdvisoryPSRLa Paz115 min
Sep 6, 3:03 PM MSTAreal Flood AdvisoryPSRMaricopa, Yuma3 hr
Sep 6, 4:01 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Sep 6, 4:16 PM MSTDust Storm WarningPSR3 hr
Sep 6, 4:19 PM MSTSevere Thunderstorm WarningPSRPinal41 min
Sep 6, 4:41 PM MSTBlowing Dust AdvisoryPSR11 min
Sep 6, 4:46 PM MSTAreal Flood AdvisoryPSRPinal119 min
Sep 6, 4:50 PM MSTFlash Flood WarningPSRYuma106 min
Sep 6, 4:57 PM MSTSevere Thunderstorm WarningPSRMaricopa, Yuma49 min

Nearby

Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.